# SDR UALA2009082402612

- Difficulty date: August 22, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 54,341 hours, 18,871 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019101
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPS SMOKE MASK NEEDS TO BE CLEANED OR REPLACED.  VISION OBSCURED.  REPLACED MASK.
